# SDR CA110817003

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech F90
- Aircraft time: 5,858 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 1016400142
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PHASE II INSPECTION, MECHANICS FOUND THE RUDDER MID BRACKET CORRODED.   BRACKET HAS BEEN REPLACED.
